# SDR AALA202508116370

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N342SX
- Make and model: Boeing 737-8
- Aircraft serial: 67991
- Aircraft time: 7,612 hours, 2,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGNAGE 25ABC WAS HANGING BY WIRES.  SIGNAGE REATTACHED AND SECURED. OPERATIONAL CHECK GOOD.
